Asymptotic behavior of weakly dependent aggregated processes

Johannes Moritz Jirak

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)39-60
JournalPeriodica mathematica Hungarica
Volume62
Issue number1
Publication statusPublished - 2011

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Projects

Asymptotic and Statistical Analysis of Time Series in Economy and Finance

Hörmann, S., Schauer, J., Berkes, I. & Jirak, J. M.

1/01/02 → …

Project: Research area

Cite this